# SDR ASAA2014051107764

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 1,225 hours, 405 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, POWER FMC DISAGREE MESSAGE.  ACFT GROUNDED.  FOLLOWED QRH, OPS NORMAL.
